# SDR 9518889308

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48089
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448537
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOSE LANDING GEAR RED UNSAFE REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND AIRCRAFT LANDED WITHOUT INCIDENT.  DRAINED FLUID FROM STRUT AND RESERVICED TO PROPER LEVELS.  RETRACTED GEAR SEVERAL TIMES, OPERATIONAL CHECK OK.  MOISTURE WAS FOUND IN FLUID.
